# SDR SCNA95155

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 57761
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE ZONE 5 EMERGENCY FLOOR TRACK LIGHTING INOPERATIVE.  REMOVED AND REPLACED EMERGENCY BATTERY AT ZONE 5 AND FLOOR TRACK LIGHTING TESTED GOOD PER MM 33-50-01.
